# SDR REXA2017041500506

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 25,288 hours, 22,839 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 601R751113
- Part serial: 1338A
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYD 3 LOW PRESSURE FOLLOWED BY GEAR DISAGREE AND NOSE DOOR MASTER WARNING.  REMOVED & REPLACED HYD RESERVOIR IAW AMM 29-12-30. OPS CHECK PASSED. EXTENDED AND RETRACTED GEARS IAW 32-30-00, NO LEAKS DETECTED. NO MESSAGES NOTED. ACFT OK FOR SERVICE. ALL CHECKS PASSED IAW 32-30-00. ALL QUANTITIES WERE STABLE DURING RETRACTION AND EXTENSION.
